Journal of Symbolic Logic

Elimination of imaginaries in expansions of o-minimal structures by generic sets

Sergio Fratarcangeli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let TP be the theory obtained by adding a generic predicate to an o-minimal theory T. We prove that if T admits elimination of imaginaries, then TP also admits elimination of imaginaries.

Article information

J. Symbolic Logic, Volume 70, Issue 4 (2005), 1150-1160.

First available in Project Euclid: 18 October 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C64: Model theory of ordered structures; o-minimality

generic predicates elimination of imaginaries o-minimal structures


Fratarcangeli, Sergio. Elimination of imaginaries in expansions of o-minimal structures by generic sets. J. Symbolic Logic 70 (2005), no. 4, 1150--1160. doi:10.2178/jsl/1129642120.

Export citation


  • Z. Chatzidakis and A. Pillay Generic structures and simple theories, Annals of Pure and Applied Logic,(1998), no. 95, pp. 71--92.
  • H. Friedman On expansions of o-minimal structures,$\sim$friedman},{1996.
  • D. Haskell, E. Hrushovski, and D. Macpherson Definable sets in algebraically closed valued fields, Part I: Elimination of imaginaries, preprint, pp. 44--45,2002.
  • W. Hodges Model theory, Cambridge University Press,1993.
  • C. Miller Tameness in expansions of the real field, Logic Colloquium '01 (Vienna), Lecture Notes in Logic, vol. 20, Association of Symbolic Logic,2005, pp. 281--316.
  • C. Miller and P. Speissegger Expansions of the real line by open sets: o-minimality and open cores, Fundamenta Mathematicae,(1999), no. 162, pp. 193--208.
  • C. Miller and C. Steinhorn Expansions of densely ordered groups: o-minimality and open cores, preprint.
  • B. Poizat A course in model theory, Springer-Verlag,2000.
  • L. van den Dries Tame topology and o-minimal structures, Cambridge University Press,1998.
  • M. Ziegler Introduction to stability theory and Morley rank, Model theory and algebraic geometry An introduction to E. Hrushovski's proof of the Geometric Mordell-Lang Conjecture (E. Bouscaren, editor), Springer-Verlag,1998, pp. 19--44.